MathSciNet Relay Station
MathSciNet bibliographic data
MR357589 20D10
Beidleman, J. C.; Makan, A. R. On saturated formations which are special relative to the strong covering-avoidance property. Proc. Amer. Math. Soc. 47 (1975), 29–36.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement